Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Hello!

By registering with us, you'll be able to view our forums in full as well as discuss, share and private message other members of Behind The Gray. Why not join us now?
Rachel2405

medication side effects

Recommended Posts

Hi

I don't know if anyone else has experienced this, but since being on medication after my stroke, my skin has gone very dry.

 

I have dry patches that look like the start of psoriasis, i got sunburnt which i never normally do and i developed a rash that looked like measles. I was prescribed cream for the rash and it cleared it up but it's had no effect on the other dry areas.

 

I've googled it and medication for high blood pressure & cholesterol are a common cause for dry skin. Does anyone suffer with this and what do you use? My normal moisturiser doesn't seem to have any effect whatsoever.

 

Thanks

Rachel

Share this post


Link to post
Share on other sites

Some medications can cause dry skin. Try E45 cream as that is very good but you would be wise to check that apart from your medication there is no underlying cause.

  • Like 1

Share this post


Link to post
Share on other sites

Hi Rachel,

 

After my SAH I had an allergy to codeine and I came out in a rash all over and I was told  I was itching non stop that they covered my hands with home made gloves.

 

Hope you get it sorted xx

 

See Doc as Super said.  xx  xx

 

Hope all is well apart from rash xx

 

Win xx xx

  • Like 1

Share this post


Link to post
Share on other sites

Hi Win

 

Many thanks for message, sorry only just seen it, hence the delay. The rash is fine now thanks virtually gone, not sure which tablet caused it. The dry skin i think is going to take a while to tackle which is why i bought a big tub of E45 cream as suggested by Super Mario.

 

Been a bit busy the last few days organising & having an assessment to join an stroke aquafit class for a few weeks. Lost my balance a few times in the pool during the assessment.... who needs alcohol??  ;) xx

  • Like 2

Share this post


Link to post
Share on other sites

Hi Rachel,

 

I went Aqua classes and couldn't move my leg then so I swum under water with my big botty sticking up ha ha  xx

 

You feel good though, poor daughter had to dress me, talk about boot on the other foot..All those years of helping her and now she helps me xx

 

Keep going forward Rachel xx We can do it xx

 

Love to you and Yours xx

 

Win xxxxxxx

Share this post


Link to post
Share on other sites

New to this forum but on the subject of medication would like to know if anyone has had dizziness or tingling in fingers.  I am on anti coagulant and statin.  Just started 3 weeks ago.  I only had a very short episode , no effects left but consultant says it was a stroke.  Have had this since plus tiredness.  Was just wondering.  Thanks x

Share this post


Link to post
Share on other sites

Irene I am on statins, 1 a day and since hospital put me on Keppra also I need milky drinks with my pills !!

 

Not had numbness but go see Doc as he can put mind at ease.  Nothing like knowing whats going on in body  and none of us are medical !!

 

Good luck and let us know how you get on xxxx  ..Tell a lie I had a migraine and got numb but brightened up when I saw  breakfast  xxxx

 

 

 

 

Share this post


Link to post
Share on other sites

Hi Irene, statins and blood thinners are often prescribed after a stroke. If you are concerned go and have a chat with your GP.

 

Welcome to the site. be good to hear more about you. Have you considered doing your story in the Introduce yourself forum?

 

Clare xx

Share this post


Link to post
Share on other sites

Thank you both for your replies.  As I also suffer anxiety never know if I am causing things myself.  Which I can do.  Yes seeing GP soon and follow up at hospital in a few weeks. Xx

Share this post


Link to post
Share on other sites

Think we are all anxious as what we went through is so scary Irene ..We are / were the tough ones in our family.

 

Then when it happens to us it is hard to take in.  I get anxiety but it isn't good for us.  Can control mine xx I sing lol 

 

My neighbour called ambulance as he couldn't breath and his mouth dried up.  He thought it was another heart problem.  I took him round a packet of peppermints and a bottle of water as he has anxiety attacks like my Daughter does....So my Daughter went to Docs and Doc listened to her heart and she said it is fine.  Only you can stop the panic.  I told him loads of people have it and it cheered him up.

 

This was when she was 15 and she has now learnt to cope with them...hard to do though. She is in her 40's now my little baby ha ha

 

Wishing you all the best and I've already wrote to you oops sorry Mods as I didn't see this until I replied to other post !!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...